CARTGET Basic Care Allergy Relief Diphenhydramine HCl 25 mg, Antihistamine Tablets for Symptoms Due to Hay Fever and Upper Respiratory Allergies, 400 Count 400 Count (Pack of 1)

(8 customer reviews)

$17.78

ACTIVE INGREDIENT: CARTGET Basic Care Allergy Relief tablets contain diphenhydramine HCl 25 mg, an antihistamine, which compares to the active ingredient in Benadryl Allergy Tablets
MULTI-SYMPTOM RELIEF: One dose provides temporary allergy relief of runny nose, sneezing, itching of the nose or throat and itchy, watery eyes; also temporarily relieves runny nose and sneezing due to the common cold
ANTIHISTAMINE: Each 25 mg pill packs a powerful dose of allergy-fighting medicine
MINI-TABS are easy to swallow; these small tablets offer big relief
NIGHTTIME ALLERGY RELIEF: CARTGET Basic Care Complete Allergy Medicine calms your sneezing so you can rest

CARTGET Basic Care Allergy Relief Diphenhydramine HCl 25 mg, Antihistamine Tablets for Symptoms Due to Hay Fever and Upper Respiratory Allergies, 400 Count 400 Count (Pack of 1)

$17.78

Add address